International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 191-204
Relationships among transforms, convolutions, and first variations
1Department of Mathematics, Yonsei University, Seoul 120-749, Korea
2Department of Mathematics and Statistics, Miami University, Oxford 45056, OH, USA
3Department of Mathematics and Statistics, University of Nebraska, Lincoln 68588, NE, USA
Received 7 October 1997
Copyright © 1999 Jeong Gyoo Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we establish several interesting relationships involving the Fourier-Feynman transform, the convolution product, and the first variation for functionals on Wiener space of the form where denotes the Paley-Wiener-Zygmund stochastic integral .